# SDR QXEA200601379

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,954 hours, 27,336 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cond Lever Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2159 TAKE OFF WARNING WHEN FLAPS USED. MAINTENANCE ADJUSTED NR 1 CONDITION LEVER MICRO-SWITCH. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
